PuSH - Publikationsserver des Helmholtz Zentrums München

Moments of complex B-splines.

Commun. Math. Anal. 12, 58-70 (2012)
Verlagsversion bestellen
A relation between double Dirichlet averages and multivariate complex B-splines is presented. Based on this relation-ship, a formula for the computation of certain moments of multivariate complex B-splines is derived. In addition, an in nite-dimensional analogue of the Lauricella function FB is de ned and a relation to the moments of multivariate complex B-splines is presented.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Complex B-spline; Dirichlet means; Weyl fractional derivative and integral operators; R- hypergeometric function, Appell functions; Lauricella functions
ISSN (print) / ISBN 0973-3841
e-ISSN 1938-9787
Quellenangaben Band: 12, Heft: 2, Seiten: 58-70 Artikelnummer: , Supplement: ,
Verlag Communications in Mathematical Analysis
Begutachtungsstatus Peer reviewed